Methods and Applications of Analysis

Volume 24 (2017)

Number 1

Special issue dedicated to Henry B. Laufer on the occasion of his 70th birthday: Part 1

Guest Editors: Stephen S.-T. Yau (Tsinghua University, China); Gert-Martin Greuel (University of Kaiserslautern, Germany); Jonathan Wahl (University of North Carolina, USA); Rong Du (East China Normal University, China); Yun Gao (Shanghai Jiao Tong University, China); and Huaiqing Zuo (Tsinghua University, China)

Singularities of low degree complete intersections

Pages: 99 – 104



Sándor J. Kovács (Department of Mathematics, University of Washington, Seattle, Wa., U.S.A.)


singularities, Du Bois, log canonical, complete intersections

2010 Mathematics Subject Classification

, 14B05. Primary 14J17. Secondary 14E30.

Supported in part by NSF Grants DMS-1301888 and DMS-1565352, and the Craig McKibben and Sarah Merner Endowed Professorship in Mathematics at the University of Washington.

Received 22 March 2016

Published 18 August 2017